# SDR AUS20030974

- Difficulty date: August 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: ED12758
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR ACTUATOR CLEVIS PINS CRACKED.
